# SDR SWAA2015082443130

- Difficulty date: August 5, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 41,484 hours, 28,120 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Part number: 9936534
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR MEMBRANE DOUBLER CORRODED BETWEEN BS 160 TO 180, BETWEEN RBL 43 TO RBL 60.  REPAIRED DOUBLER IAW SRM & DWG.
